# SDR GLBA2012041002

- Difficulty date: April 10, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 31,956 hours, 38,562 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION, FOUND 4 CRACKS IN THE HORIZONTAL STAB REAR SPAR WEB AT  10, 2, 5, & 7 O`CLOCK POSITION VIEWING FWD, TOTAL LENGTH 1".   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-55-012.  MAJOR REPAIR.
